Alert archive / Colorado / Special Weather Statements in 2015

Special Weather Statement, NWS Pueblo, CO

May 4, 2015Teller County, Colorado

NWS Pueblo, CO issued this special weather statement at May 4, 2015, 1:51 AM MDT for Teller County, Colorado. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2015, 1:51 AM MDT (07:51 UTC)
Expired
May 4, 2015, 2:45 AM MDT
In force
54 min
Issued by
NWS Pueblo, CO

County Teller County, CO

The radar

The Pueblo radar (KPUX), 82 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 7.9 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1716 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

594 
WWUS85 KPUB 040751
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
151 AM MDT MON MAY 4 2015
 
COZ081-084-085-040845-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
151 AM MDT MON MAY 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL EL PASO COUNTY UNTIL
245 AM MDT...

AT 148 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
LIGHT TO MODERATE RAIN SHOWERS OVER MANITOU SPRINGS...OR NEAR 
COLORADO SPRINGS...MOVING NORTH AT 5 MPH.

RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON PORTIONS OF 
THE WALDO BURN SCAR THROUGH 300 PM WITH THE HEAVIEST FALLING ON THE 
SOUTHERN AND EASTERN SIDE OF THE BURN SCAR. 

LOCATIONS IMPACTED INCLUDE...
WESTERN COLORADO SPRINGS...AIR FORCE ACADEMY...MANITOU SPRINGS...
CASCADE AND CHIPITA PARK.

LAT...LON 3886 10488 3888 10501 3900 10500 3898 10482
TIME...MOT...LOC 0748Z 185DEG 5KT 3886 10490 

$$

KT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 3, 11:23 PM MDT, 2 hours 28 minutes earlier.

Area forecast discussion, May 3, 11:23 PM MDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1123 PM MDT SUN MAY 3 2015

.UPDATE...
ISSUED AT 848 PM MDT SUN MAY 3 2015

BASED OFF TRENDS OF HRRR...RUC AND 00Z NAM...HAVE BUMPED UP POPS
ALONG I-25 CORRIDOR.S MTNS REGION FOR LATER TONIGHT INTO EARLY
TOMORROW MORNING. GUIDANCE SHOWING PRETTY GOOD UPSLOPE DEVELOPING
LATER TONIGHT. THIS ALONG WITH THE 700 MB CIRC DEVELOPING OVER THE
SE PLAINS TONIGHT AND THE GOOD LOWER LEVEL EASTERLY FLOW...SEE NO
REASON TO GO AGAINST THE GUIDANCE.

IF HRRR CONTINUES WITH THE PRECIP...WILL HAVE TO BUMP UP POPS
IN A LATER FCST UPDATE.

\/HODANISH

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 234 PM MDT SUN MAY 3 2015

SHOWERS AND STORMS THAT HAVE DEVELOPED THIS AFTERNOON HAVE
GENERALLY BE FAIRLY SLOW MOVING AND SHORT LIVED. ISOLATED TO
SCATTERED SHOWERS AND TSTMS OVR THE AREA WL CONTINUE INTO THE
EVENING HOURS...AND DECREASING TOWARD MIDNIGHT. A COLD FRONT WL
MOVE SOUTH INTO THE SOUTHEAST PLAINS THIS EVENING...WITH THE NAM
SHOWING IT REACHING THE SRN CO BORDER EARLY MON MORNING. BEHIND
THE FRONT...SFC DEW POINTS INCREASE INTO THE 40S...AND LOW STRATUS
IS FORECAST TO DEVELOP OVR NORTHERN EL PASO COUNTY BY MIDNIGHT AND
THEN SPREADING SOUTHWARD OVERNIGHT. THE HRRR...NSSL WRF AND NAM
CONTINUE TO SHOW PCPN BEHIND THE FRONT OVR EL PASO AND TELLER
COUNTIES DURING THE LATE NIGHT HOURS...WITH MUCH OF THE REST OF
THE FORECAST AREA BEING DRY. THE HRRR SPREADS PCPN SOUTHWARD INTO
PUEBLO AND FREMONT COUNTIES AS WELL.

ON MONDAY AN UPR LOW BECOME CENTERED OVR THE CA AND AZ BORDER WITH
SOUTHERLY FLOW ALOFT OVR THE FORECAST AREA AHEAD OF THIS
SYSTEM...DRAWING MSTR NORTHWARD.  WITH MOIST LOW TO MID LEVEL
SOUTHEASTERLY WINDS...KEEPING AFTERNOON SFC DEW POINTS ACRS THE SERN
PLAINS IN THE MID40S TO LOWER 50S. MOST OF THE LOW STRATUS IS
EXPECTED TO DISSIPATE BEFORE AFTERNOON.  THE NAM SHOWS SHOWERS/TSTMS
DEVELOPING IN THE MID MORNING HOURS OVR THE MTNS...ESPECIALLY ALONG
THE CONTDVD...WHERE A SHORTWAVE TROF IS EXPECTED TO MOVE NORTHWARD
THRU THE AREA.  PCPN WL INCREASE ACRS THE MTNS BY MIDDAY AND WL
SPREAD TO THE ADJACENT LOWER ELEVATIONS...AND THEN THROUGH THE
AFTERNOON WL BECOME WIDESPREAD ACRS MOST OF THE FORECAST AREA.
THERE WL BE THE POTENTIAL FOR LOCALIZED HEAVY RAIN. ALSO...PORTIONS
OF THE SERN PLAINS COULD SEE ONE OR TWO MARGINALLY SEVERE STORMS IN
THE AFTERNOON.

HIGH TEMPS ON MON WILL BE COOLER THAN TODAY AND SHOULD GENERALLY BE
JUST A LITTLE BELOW NORMAL.  HIGH TEMPS IN THE SAN LUIS VALLEY
SHOULD BE CLOSE TO NORMAL.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 234 PM MDT SUN MAY 3 2015

...STORMY WEATHER THROUGH TUESDAY...

MONDAY NIGHT...WILL SEE SEVERAL ONGOING ROUNDS OF PRECIP AND STORMS
OVER THE AREA. THE STRONGEST OF THESE WILL LIKELY BE OVER THE ERN
PLAINS...GENERALLY E OF KLHX...AND ANOTHER AREA OVER THE PALMER DVD.
GIVEN THE ABUNDANT LLVL MOISTURE AND INCREASED SHEAR DUE TO BACKED
LLVL FLOW...CANNOT RULE OUT A STRONG TO SVR STORM OR TWO ESPECIALLY
IN THESE FAVORED AREAS. COULD SEE A BRIEF LULL IN THE PRECIP MON
EVE BEFORE PRECIP COVERAGE INCREASES LATER MON NIGHT...IN BANDS OF
CONVECTION ROTATING UP FROM THE SOUTH. WILL MAINTAIN ISOLD OR SLIGHT
CHANCE OF TS OVERNIGHT ALONG WITH MORE WIDESPREAD LIKELY POPS ACROSS
THE MTS AND PLAINS.

ON TUE...THE UPPER LOW WILL MOVE INTO THE FOUR CORNERS REGION...THEN
TRACK TO THE NE DURING THE DAY. TEMPS WILL BE COOLER...IN THE 60S
FOR THE PLAINS...DUE TO WIDESPREAD CLOUDS AND PRECIP. IT LOOKS LIKE
MUCH OF THE BEST PRECIP COVERAGE WILL BE TUE MORNING...ALTHOUGH EVEN
IF THERE ARE ANY BREAKS IN THE SHOWERS AND STORMS...THEY SHOULD PICK
UP AGAIN BY TUE AFTERNOON. SNOW LEVELS MON-TUE WILL BE PRETTY
HIGH...BUT GIVEN THE AMOUNT OF QPF...COULD SEE SOME LOCAL
SIGNIFICANT ACCUMS IN THE MTS OF SIX INCHES OR MORE...ESPECIALLY
ABOVE 12000 FEET. SO...RECREATIONISTS SHOULD BE AWARE OF WINTER
CONDITIONS FOR THE HIGH PEAKS. GIVEN ALL THE PRECIP...THE BL SHOULD
BE PRETTY STABILIZED BY TUE SO SURFACE BASED CONVECTION LOOKS
UNLIKELY. BUT...A STRONG STORM OR TWO CANNOT BE RULED OUT OVER THE
AREA AS THE UPPER LOW MOVES THROUGH NRN CO.

BY WED...SHOULD SEE THINGS WINDING DOWN AS THE FIRST UPPER LOW MOVES
OFF INTO THE DAKOTAS AND NE. WILL STILL SEE SOME WRAP AROUND PRECIP
OVER THE DVD AND NRN PORTIONS OF THE CWA. TEMPS SHOULD REBOUND NICELY
BACK INTO THE 70S OVER THE PLAINS.

THE NEXT SYSTEM WILL DROP SWD FROM THE PACNW ON WED...THEN CUTOFF
OVER CA THU-SAT...AND SLOWLY MOVE TO THE NE OVER THE WEEKEND.
GLOBAL MODELS ARE STILL IN GOOD AGREEMENT THAT THIS SYSTEM WILL
TRACK TO OUR NORTH NEXT WEEKEND...ALTHOUGH LATEST RUNS HINT THAT
THE TRACK MAY BE A BIT FARTHER SOUTH. STILL LOOKS LIKE MOST OF SE CO
WILL BE STUCK IN THE DRY SW FLOW TO THE SOUTH OF THE LOW...BUT GIVEN
THE UNCERTAINTIES WILL MAINTAIN POPS OVER THE AREA...ESPECIALLY FOR
THE MTS. TEMPS WILL BE CONSIDERABLY LOWER WITH THIS SYSTEM...AS
H7 TEMPS ARE MINUS THREE OR LOWER...SO SOME MTN SNOWS SEEM LIKE A
GOOD BET. ROSE

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1118 PM MDT SUN MAY 3 2015

IT WILL BE MUCH WETTER AT THE TAF SITES DURING THE NEXT 24H. A
MOIST PACIFIC STORM COMING IN FROM S CALIF WILL AFFECT THE REGION
THE NEXT COUPLE OF DAYS.

FOR KCOS AND KPUB...SHOWERS WILL BE POSSIBLE TONIGHT INTO EARLY
TOMORROW. WE WILL LIKELY SEE SOME MVFR CONDITIONS LATER TONIGHT.
WE WILL SEE A BREAK LATER TOMORROW MORNING...THEN ANOTHER
DISTURBANCE WILL BRING ADDITIONAL ROUNDS OF SHOWERS AND STORMS TO
THE TWO TAF SITE. MVFR TO IFR CONDITIONS MAY OCCUR TOMORROW
EVENING. THE RAIN COULD BE HEAVY AT TIMES TOMORROW
AFTERNOON/EVENING.

AT KALS..OCCASIONAL SHOWERS WITH ISOLD THUNDER WILL BE POSSIBLE
DURING THE NEXT 24H. MVFR CONDITIONS WILL BE POSSIBLE AT TIMES IN
THE HEAVIER SHOWERS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...HODANISH
SHORT TERM...28
LONG TERM...ROSE
AVIATION...HODANISH
Hazardous weather outlook, May 3, 10:40 PM MDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1040 PM MDT SUN MAY 3 2015

COZ058>089-093>099-050445-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1040 PM MDT SUN MAY 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...REST OF TONIGHT

ISOLATED CLOUD TO GROUND LIGHTNING STRIKES WILL BE POSSIBLE
ACROSS THE ENTIRE REGION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MONDAY THROUGH WEDNESDAY...PRECIPITATION CHANCES WILL INCREASE
ACROSS THE REGION AS AN UPPER LEVEL WEATHER SYSTEM MOVES THROUGH
THE AREA. STORMS ON THESE DAYS WILL HAVE THE POTENTIAL FOR HAIL AN
INCH OR GREATER IN DIAMETER...WIND GUSTS TO AT LEAST 60 MPH...AND
HEAVY RAINFALL. THE BEST CHANCE FOR SEVERE WEATHER WILL BE TUESDAY
AFTERNOON AND EVENING OVER THE FAR EASTERN PLAINS. LOCALIZED
HEAVY RAIN COULD IMPACT AREA BURN SCARS...ESPECIALLY MONDAY
AFTERNOON THROUGH TUESDAY.

FOR THURSDAY AND FRIDAY...THUNDERSTORM CHANCES WILL DECREASE
ACROSS THE PLAINS BUT WILL CONTINUE OVER THE MOUNTAINS AND PALMER
DIVIDE. THE PRIMARY STORM THREATS BOTH DAYS WILL BE LIGHTNING AND
GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED THROUGH THE REST OF TONIGHT.

HODANISH

In the hours before

Special weather statement, May 4, 12:16 AM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1216 AM MDT MON MAY 4 2015

COZ081-084-085-040715-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
1216 AM MDT MON MAY 4 2015

...SPECIAL WEATHER STATEMENT...

AT 1214 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
DEVELOPING SHOWERS OVER THE WALDO CANYON BURN SCAR...OR 9 MILES
NORTHWEST OF COLORADO SPRINGS...MOVING NORTH AT 10 MPH.

RAINFALL AMOUNTS OF .10 INCHES OR LESS WILL BE POSSIBLE ON THE WALDO
CANYON BURN SCAR THROUGH 115 AM. IT IS NOT LIKELY TO CAUSE FLOODING.

LOCATIONS IMPACTED INCLUDE...
WESTERN COLORADO SPRINGS...MANITOU SPRINGS...GREEN MOUNTAIN FALLS...
CASCADE...CRYSTOLA AND CHIPITA PARK.

LAT...LON 3893 10482 3886 10493 3895 10503 3901 10497
TIME...MOT...LOC 0614Z 160DEG 7KT 3892 10496

KT
Special weather statement, May 4, 1:15 AM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
115 AM MDT MON MAY 4 2015

COZ081-084-085-040745-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
115 AM MDT MON MAY 4 2015

...SPECIAL WEATHER STATEMENT...

AT 114 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
LIGHT RAIN SHOWERS DEVELOPING OVER THE EASTERN SIDE OF THE WALDO
CANYON BURN SCAR WITH THE HEAVIEST SHOWER LOCATED 9 MILES NORTHWEST
OF COLORADO SPRINGS...MOVING NORTHEAST AT 10 MPH.

RAINFALL AMOUNTS OF .10 INCHES OR LESS WILL BE POSSIBLE ON THE WALDO
BURN SCAR THROUGH 215 AM. IT IS NOT LIKELY TO CAUSE FLOODING.

LOCATIONS IMPACTED INCLUDE...
WESTERN COLORADO SPRINGS...MANITOU SPRINGS...GREEN MOUNTAIN FALLS...
CASCADE AND CHIPITA PARK.

LAT...LON 3886 10491 3891 10502 3901 10498 3896 10486
TIME...MOT...LOC 0714Z 203DEG 7KT 3896 10491

KT
Special weather statement, May 4, 1:51 AM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
151 AM MDT MON MAY 4 2015

COZ081-084-085-040845-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
151 AM MDT MON MAY 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL EL PASO COUNTY UNTIL
245 AM MDT...

AT 148 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
LIGHT TO MODERATE RAIN SHOWERS OVER MANITOU SPRINGS...OR NEAR
COLORADO SPRINGS...MOVING NORTH AT 5 MPH.

RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON PORTIONS OF
THE WALDO BURN SCAR THROUGH 300 PM WITH THE HEAVIEST FALLING ON THE
SOUTHERN AND EASTERN SIDE OF THE BURN SCAR.

LOCATIONS IMPACTED INCLUDE...
WESTERN COLORADO SPRINGS...AIR FORCE ACADEMY...MANITOU SPRINGS...
CASCADE AND CHIPITA PARK.

LAT...LON 3886 10488 3888 10501 3900 10500 3898 10482
TIME...MOT...LOC 0748Z 185DEG 5KT 3886 10490

KT

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 6:32 PM MDTSpecial Weather StatementPUBKiowa28 min
May 4, 12:16 AM MDTSpecial Weather StatementPUBTeller59 min
May 4, 1:15 AM MDTSpecial Weather StatementPUBTeller30 min
May 4, 12:29 PM MDTSpecial Weather StatementPUBCostilla31 min
May 4, 1:43 PM MDTSpecial Weather StatementPUBHuerfano32 min
May 4, 2:27 PM MDTSpecial Weather StatementPUBTeller33 min
May 4, 2:54 PM MDTSpecial Weather StatementPUBLas Animas36 min
May 4, 2:57 PM MDTSpecial Weather StatementPUBProwers33 min
May 4, 3:11 PM MDTSpecial Weather StatementPUBPueblo34 min
May 4, 3:41 PM MDTSpecial Weather StatementPUBLas Animas49 min
May 4, 4:13 PM MDTSpecial Weather StatementPUBPueblo32 min
May 4, 4:17 PM MDTSpecial Weather StatementPUBBent28 min
May 4, 4:35 PM MDTSpecial Weather StatementPUBBent25 min
May 4, 4:45 PM MDTSpecial Weather StatementPUBBent30 min
May 4, 4:54 PM MDTSpecial Weather StatementPUBKiowa36 min
May 4, 5:22 PM MDTSpecial Weather StatementPUBOtero23 min

Nearby

Special Weather Statements in Colorado, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.